Paper Title:
The Theory of Regular Solution and the Extractibility of Higher Fullerenes
  Abstract

  Info
Periodical
Main Theme
Edited by
Jan Przyluski and Siegmar Roth
Pages
65-70
DOI
10.4028/www.scientific.net/MSF.191.65
Citation
J. Fröhner, L. Dunsch, "The Theory of Regular Solution and the Extractibility of Higher Fullerenes", Materials Science Forum, Vol. 191, pp. 65-70, 1995
Online since
May 1995
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.